English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/124904
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

Title

Black-hole solutions of N=2, d=4 supergravity with a quantum correction, in the H-FGK formalism

AuthorsGalli, Pietro ; Ortín Miguel, Tomás ; Perz, Jan ; Shahbazi, C. S.
KeywordsBlack Holes in String Theory
Supersymmetry and Duality
Black Holes
Issue Date1-Apr-2013
PublisherSpringer
CitationJournal of High Energy Physics 04 (4): 157 - 37 (2013)
AbstractWe apply the H-FGK formalism to the study of some properties of a general class of black holes in N = 2 supergravity in four dimensions that correspond to the harmonic and hyperbolic ansatze and we obtain explicit extremal and non-extremal solutions for the t(3) model with and without a quantum correction. Not all solutions of the corrected model (quantum black holes), including in particular a solution with a single q(1) charge, have a regular classical limit.
Publisher version (URL)http://dx.doi.org/10.1007/JHEP04(2013)157
URIhttp://hdl.handle.net/10261/124904
DOI10.1007/JHEP04(2013)157
ISSN1029-8479
E-ISSN1029-8479
Appears in Collections:(IFT) Artículos
(IFIC) Artículos
Files in This Item:
File Description SizeFormat 
Black-hole solutions.pdf327,84 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 

Related articles:


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.